Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the cause for miscarriage after an IUI ?

hi i am 24 now and taking pcod treatment for past 2 years. done 3 iui and still not concieved. I had a miscarriage last september & february. Wat should be my next step? medication i am undergoing is:glycephage,folinine,letroz,3 hmg injection and i hcg per cycle.
Asked On : Wed, 3 Aug 2011
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  Anonymous's Response
welcome to health care magic
please continue your medication honestly ,,it is curable and have gud results.dont try to make love without consulting doctor other wise it vill further lead to abortions..please follow the advice of your doctor...medication is gud need to worry,...first make your self healthy then try to concieve...
take care
Answered: Wed, 3 Aug 2011
  User's Response
Welcome to HealthcareMagic.
you receiving appropriate treatment for polycystic ovarian disease. In PCOD pregnancy is not impossible but however it is difficult to manage and achieve. Depending on your hormone levels , the chances of pregnancy can be determined .however Following the treatment aptly and having intercourse during your fertile periods will increase your chances of pregnancy.
you may also try alternate therapies like homeotherapy and ayurveda.
Good luck.
Take care
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor